# SDR DALA2016072105477

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 57,468 hours, 44,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BILGE AREA, DOME NUT BROKEN WITH EXTENSIVE EXFOLIATION ON FRAME BS 788 ABOVE LONGERON 28L VIEWED ON BACKSIDE OF FRAME. REMOVED AND REPLACED THE ANGLE PER DWG 953667.
